# SDR CA031125004

- Difficulty date: November 24, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Braero BAE125800A
- Engine: Garrtt TFE7315R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 91497
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) A/C CLIMBING THROUGH 10K, RT ENGINE SPOOLED DOWN.  STILL TROUBLESHOOTING.
